# SDR 2013FA0000476

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: General aviation
- Aircraft: N1043X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535224
- Engine: Lyc IO360A1A
- Propeller: Mcauly B3D36C424
- System (JASC): 6111 · Propeller Blade Section
- Part: Retaining Ring
- Part number: B4426
- Condition: Detached
- Location: Nr 1 Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RETAINING RINGDEPARTED PROPELLER BLADE, NR 1 IN FLIGHT.  LANDED, REMOVED PROPELLER AND SENT FOR REPAIR AFTER 4.4 HRS SINCE O/H.  BLADE NR 1 REMOVE SCRATCH MARKS SANDED AND REPAIR IAW BOM100, ALL DIMENSION CHECK FOR COMPLIANCE.  PAINTED BLADE AND INSTALLED FACTORY NEW RING RETAINING, NO OTHER DEFECTS NOTED.
